Show simple item record

Article

dc.creatorCaraballo Garrido, Tomás
dc.creatorColucci, Renato
dc.date.accessioned2015-09-30T09:17:20Z
dc.date.available2015-09-30T09:17:20Z
dc.date.issued2015
dc.identifier.citationCaraballo Garrido, T. y Colucci, R. (2015). Effects of additive and multiplicative noise on the dynamics of a parabolic equation. Applied Mathematics & Information Sciences, 9 (5), 2273-2281.es
dc.identifier.issn2325-0399es
dc.identifier.issn1935-0090es
dc.identifier.urihttp://hdl.handle.net/11441/29031
dc.description.abstractWe consider the effects of additive and multiplicative noise on the asymptotic behavior of a fourth order parabolic equation arising in the study of phase transitions. On account that the deterministic model presents three different time scales, in this paper we have established some conditions under which the third time scale, which encounter finite dimensional behavior of the system, is preserved under both additive and multiplicative linear noise. In particular we have proved the existence of a random attractor in both cases, and observed that the order of magnitude of the third time scale is also preserved.es
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherNatural Sciences Publishing Corporationes
dc.relation.ispartofApplied Mathematics & Information Sciences, 9(5), 2273-2281es
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectrandom attractores
dc.subjectphase transitionses
dc.subjectwhite noisees
dc.titleEffects of additive and multiplicative noise on the dynamics of a parabolic equationes
dc.typeinfo:eu-repo/semantics/articlees
dcterms.identifierhttps://ror.org/03yxnpp24
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numéricoes
dc.relation.publisherversionhttp://www.naturalspublishing.com/download.asp?ArtcID=9534
dc.identifier.doihttp://dx.doi.org/10.12785/amises
dc.journaltitleApplied Mathematics & Information Scienceses
dc.publication.volumen9es
dc.publication.issue5es
dc.publication.initialPage2273es
dc.publication.endPage2281es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/29031

FilesSizeFormatViewDescription
152AMISfinalversionwithphoto.pdf288.8KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional